# SDR YENA2024102101384

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 02832
- Aircraft time: 68,769 hours, 24,502 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Unit
- Condition: Damaged
- Location: Wx Radar
- Component: Radar, Hnywl
- Component part number: 20412200424
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#255, JFK-PLS. (AIRCRAFT DIVERTED TO FLL) 'INFLIGHT WX RADAR FAILURE DIVERT TO FLL THUNDER STORMS AND HURRICANE OSCAR IN THE AREA OF PLS; REMOVED AND REPLACED WX RADAR CONTROL UNIT IAW AMM 34-41-12 OPS CHECK GOOD. WEATHER RADAR CHECK GOOD.'
